# SDR IPXA2175736

- Difficulty date: September 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53813043200
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN DECK CARGO FLOORBEAM GOUGED AT FR47 BETWEEN -Y1456 AND -Y1959.  REPLACED FLOORBEAM AT FR47 BETWEEN -Y1456 AND -Y1959 IAW EA 300-5310-01-A4270 AND EO A300-5310-48694-A.
